# SDR CALA2014070100861

- Difficulty date: July 1, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N24706
- Make and model: Boeing 737724
- Aircraft serial: 28767
- Aircraft time: 53,515 hours, 18,217 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Part serial: 3131
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Z
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CLIMBING TO FL400 AFT LT DOOR SLIDE DEPLOYED & AFT DOOR LIGHT ILLUMINATED.  ACFT REMAINED PRESSURIZED.  DIVERTED TO NEAREST AIRPORT.  INSPECTED L2 DOOR IAW AMM 52-13-00-200-801 AFT ENTRY DOOR CHECK & 52-13-00-700-805 AFT ENTRY DOOR SYS TESTED ONE TIME AW A00 4974.  DOOR OPERATIONS CHECKED SMOOTH & NORMAL.  REPLACED DOOR 2L SLIDE & COVER ASSEMBLY IAW MM 25-66-01-400-803.
